# SDR GTIA2021080535916

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 26,799 hours, 10,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L & 1R DOOR ASSIST BOTTLES LOW-SERVICED 1L & 1R DOOR ASSIST BOTTLES IAW AMM 52-10-00. LEAK CHECK GOOD
